# SDR EIA2005260

- Difficulty date: December 12, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,533 hours, 20,192 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Aileron Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

BTB DUE TO FAILURE OF LT OTB AILERON TO WORK DURING PRE-FLIGHT CONTROL CHECK.  CLEANED CONTACTS AND RESEATED CANNNON PLUG ON LOCKOUT ACTUATOR PER SWPM CH 20-16-0.  OP'S CHK PER 27-11-16, PG 41 OPS CK OK.
